Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Fort Worth, TX

March 17, 2016Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 6:29 AM CDT for Cooke County, Grayson County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2016, 6:29 AM CDT (11:29 UTC)
Expired
Mar 17, 2016, 7:15 AM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2858 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

413 
WUUS54 KFWD 171129
SVRFWD
TXC097-181-171215-
/O.NEW.KFWD.SV.W.0036.160317T1129Z-160317T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
629 AM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  CENTRAL COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 AM CDT

* AT 629 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINDSAY...OR 8
  MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GAINESVILLE...WHITESBORO...POTTSBORO...MUENSTER...LINDSAY...CALLISBURG...
  LAKE KIOWA...SOUTHWESTERN LAKE TEXOMA...VALLEY VIEW AND SADLER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 491 AND 503.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3396 9691 3387 9688 3385 9686 3387 9683
      3387 9679 3372 9663 3349 9732 3362 9747
      3392 9723 3386 9717 3381 9721 3376 9719
      3372 9716 3372 9711 3380 9710 3382 9705
      3385 9709 3385 9701 3396 9698 3394 9697
TIME...MOT...LOC 1129Z 240DEG 40KT 3361 9729 

HAIL...1.00IN
WIND...<50MPH
 
$$

30
1 follow-up statement
076 
WWUS54 KFWD 171152
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT THU MAR 17 2016

TXC097-181-171215-
/O.CON.KFWD.SV.W.0036.000000T0000Z-160317T1215Z/
GRAYSON TX-COOKE TX-
652 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHWESTERN GRAYSON AND NORTHEASTERN COOKE COUNTIES...

AT 651 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALLISBURG...OR
NEAR GAINESVILLE...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...WHITESBORO...POTTSBORO...CALLISBURG...SOUTHWESTERN LAKE
TEXOMA AND SADLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3358 9709 3374 9718 3374 9717 3372 9716
      3372 9711 3380 9710 3382 9705 3385 9708
      3385 9701 3396 9698 3394 9697 3396 9691
      3387 9688 3385 9686 3387 9683 3387 9679
      3372 9663 3367 9677
TIME...MOT...LOC 1151Z 244DEG 34KT 3370 9706 

HAIL...1.00IN
WIND...<50MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:32 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 17, 3:32 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT THU MAR 17 2016

.DISCUSSION...
ISOLATED THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS THE
NORTHWEST COUNTIES SHOULD CONTINUE NORTH OF THE I-20 CORRIDOR
THROUGH THE EARLY MORNING HOURS. ACTIVITY IS ASSOCIATED WITH A MID
LEVEL DISTURBANCE AND IS WORKING ITS WAY EAST ON THE NORTH SIDE OF
A WARM FRONT. THE FRONT APPEARED TO EXTEND ALONG A LINE FROM
BRECKENRIDGE TO PALESTINE DURING THE PAST FEW HOURS. ELEVATED
INSTABILITY CURRENTLY IN PLACE WILL LIKELY PERSIST AS THESE CELLS
WORK THEIR WAY EAST INTO THE DALLAS-FORT WORTH AREA...SO AN
OUTSIDE CHANCE OF LARGE HAIL WILL CONTINUE THROUGH SUNRISE. STORMS
MAY WEAKEN BEFORE REACHING THE METROPLEX...BUT WILL STILL POSE A
THREAT FOR AT LEAST SMALL HAIL...LIGHTNING AND BRIEF HEAVY RAIN.

THERE WILL LIKELY BE A TRANSITION FROM THE ELEVATED STORMS NORTH
OF THE I-20 REGION TO SURFACE BASED CONVECTION SOUTH OF THE WARM
FRONT THIS AFTERNOON. GOOD INSTABILITY WILL BE IN PLACE ACROSS THE
SOUTHERN HALF OF THE REGION...BUT WEAKER SHEAR SHOULD PRECLUDE
WIDESPREAD SEVERE WEATHER THIS AFTERNOON. STILL..A FEW STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL. SHOWERS AND STORMS WILL
SHIFT EAST OF THE REGION THIS EVENING AS THE IMPULSE RACES TOWARDS
THE MISSISSIPPI VALLEY.

THE WARMER AIRMASS SOUTH OF THE BOUNDARY WILL KEEP LOW
TEMPERATURES IN THE 60S ACROSS THE SOUTHERN COUNTIES
OVERNIGHT. LOWS TONIGHT WILL BE ABOUT 10 DEGREES OR SO COOLER ON
THE NORTH SIDE OF THE FRONT.

A SHORTWAVE TROUGH WILL DROP SOUTHEAST THROUGH THE CENTRAL PLAINS
TONIGHT AND FRIDAY. THIS WILL SEND A COLD FRONT SOUTH THROUGH THE
REGION FRIDAY...ALONG WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. THE BEST CHANCE FOR CONVECTION WILL BE DURING THE
AFTERNOON HOURS ON FRIDAY WHEN THE BEST INSTABILITY WILL OCCUR IN
ADVANCE OF THE FRONT. A FEW STORMS WILL BE CAPABLE OF LARGE
HAIL. DAMAGING WINDS COULD ALSO OCCUR IF CONVECTION BECOMES
ORGANIZED ALONG THE ADVANCING FRONT. THE BEST POTENTIAL FOR STRONG
TO POSSIBLY SEVERE STORMS WILL EXIST OVER THE SOUTHERN HALF OF
THE REGION WHERE MOISTURE AND INSTABILITY WILL BE HIGHEST.

COOLER AND DRIER AIR BEHIND THE FRONT AND SUBSIDENCE ON THE BACK
SIDE OF THE SHORTWAVE WILL BRING AN END TO OUR RAIN CHANCES LATE FRIDAY
EVENING. WE WILL KEEP SOME LOW POPS ACROSS THE SOUTHERN-MOST
COUNTIES EARLY SATURDAY DUE TO THE POSSIBILITY OF A FEW LINGERING
SHOWERS. BELOW-NORMAL TEMPERATURES ARE EXPECTED OVER THE WEEKEND
WITH LOWS IN THE 30S AND 40S AND HIGHS IN THE 50S AND 60S.

UPPER LEVEL RIDGING WILL PROVIDE A WARM-UP DURING THE FIRST HALF
OF NEXT WEEK...THEN THE NEXT STORM SYSTEM WILL BRING RAIN CHANCES
BACK TO THE AREA ABOUT A WEEK FROM TODAY.

30

&&

.AVIATION...
/ISSUED 1152 PM CDT WED MAR 16 2016/
/6Z TAFS/

VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA AS OF NOW BUT THE
WARM FRONT CONTINUES TO EDGE NORTHWARD WITH MVFR CIGS AND
VISIBILITY NOT FAR BEHIND. WACO WILL LIKELY FALL TO MVFR HERE
SHORTLY AS THE FRONT SPREADS NORTH. THERE WAS ONE SHOWER THAT
DEVELOPED WEST OF BRECKENRIDGE OVER THE LAST COUPLE OF HOURS BUT
THERE HAS BEEN NO SIGN OF ADDITIONAL CONVECTION. THE LATEST MODEL
GUIDANCE CONTINUES TO DEVELOP ADDITIONAL SHOWERS AND THUNDERSTORMS
LATER TONIGHT...MAINLY WEST OF THE MAJOR METROPLEX AIRPORTS. THESE
WILL LIKELY TRACK SOUTHEAST THROUGH EARLY MORNING. WILL CONTINUE
WITH THE VCTS THROUGH THE EARLY MORNING HOURS AT THE METROPLEX
AIRPORTS. OTHERWISE...MVFR CONDITIONS ARE EXPECTED TO PREVAIL MUCH
OF THE DAY THURSDAY ACROSS NORTH TEXAS...WITH FURTHER
DETERIORATION OF CIGS/VIS EXPECTED THURSDAY NIGHT. THERE WILL
LIKELY BE SCATTERED SHOWERS THROUGH THE DAY THURSDAY INTO FRIDAY
WITH THE POTENTIAL FOR SOME THUNDERSTORMS...BUT COVERAGE AND
TIMING IS TOO UNCERTAIN TO PIN DOWN SPECIFICALLY IN THE TAFS.
LIGHT SOUTHEAST WINDS WILL BECOME MORE EASTERLY OVERNIGHT INTO
THURSDAY.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  56  66  46  59 /  30  40  50  50  10
WACO, TX              73  59  71  47  60 /  50  40  50  60  20
PARIS, TX             69  51  64  43  58 /  30  40  50  50  10
DENTON, TX            66  53  63  43  58 /  30  40  50  50  10
MCKINNEY, TX          68  53  64  44  58 /  30  40  50  50  10
DALLAS, TX            68  57  66  46  59 /  30  40  50  50  10
TERRELL, TX           70  55  67  46  59 /  30  40  50  50  10
CORSICANA, TX         72  59  71  48  60 /  40  40  50  60  20
TEMPLE, TX            75  61  73  48  61 /  50  40  50  60  20
MINERAL WELLS, TX     66  54  63  42  58 /  40  30  50  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 17, 5:25 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT THU MAR 17 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
525 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
MORNING THUNDERSTORMS WILL AFFECT AREAS MAINLY ALONG AND NORTH OF
THE I-20 CORRIDOR. THESE STORMS ARE NORTH OF A WARM FRONT AND WILL
REMAIN PRIMARILY ELEVATED. AS A RESULT...LARGE HAIL WILL BE THE
MAIN THREAT.

THIS AFTERNOON...THUNDERSTORMS WILL BE POSSIBLE REGIONWIDE...BUT
WILL PRIMARILY IMPACT AREAS SOUTH OF THE I-20 CORRIDOR. IN THE
HUMID AIR SOUTH OF THE FRONT...AVAILABLE INSTABILITY WILL ALLOW
FOR STRONG UPDRAFTS SUPPORTIVE OF LARGE HAIL. THESE STORMS WILL BE
SURFACE-BASED...WHICH MEANS THERE IS ALSO A THREAT OF DAMAGING
WINDS. HOWEVER...INADEQUATE SHEAR SHOULD KEEP THE ACTIVITY LARGELY
UNORGANIZED...LIMITING THE AREAL EXTENT OF THE SEVERE WEATHER.

LATE TONIGHT INTO EARLY FRIDAY MORNING...THUNDERSTORMS MAY
REDEVELOP NORTH OF THE FRONT...IN AREAS GENERALLY ALONG AND NORTH
OF THE I-20 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS ON
FRIDAY...BRINGING WITH IT ANOTHER CHANCE FOR THUNDERSTORMS.
INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE
WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS
ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM
CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IN
AREAS SOUTH OF THE I-20 CORRIDOR.

25

In the hours before

Local storm report, Mar 17, 4:47 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     HAIL             6 SW FORT WORTH         32.69N  97.41W
03/17/2016  E1.75 INCH       TARRANT            TX   TRAINED SPOTTER

            WIND-DRIVEN GOLF BALL HAIL COVERING THE GROUND IN TCU
            AREA (FORT WORTH)
Special weather statement, Mar 17, 5:19 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 AM CDT THU MAR 17 2016

TXZ101-102-116-117-171100-
PALO PINTO TX-PARKER TX-WISE TX-JACK TX-
519 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PARKER...WISE...
NORTHERN PALO PINTO AND JACK COUNTIES UNTIL 600 AM CDT...

AT 518 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF JACKSBORO...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3347 9798 3344 9798 3343 9794 3343 9738
      3299 9740 3300 9764 3283 9770 3281 9847
      3295 9844 3295 9843 3347 9842
TIME...MOT...LOC 1018Z 284DEG 26KT 3308 9814

30
Local storm report, Mar 17, 5:38 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             RED OAK                 32.52N  96.80W
03/17/2016  E0.75 INCH       ELLIS              TX   TRAINED SPOTTER

            PENNY HAIL IN RED OAK
Special weather statement, Mar 17, 5:38 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CDT THU MAR 17 2016

TXZ091-102-171130-
MONTAGUE TX-WISE TX-
538 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WISE AND SOUTHERN
MONTAGUE COUNTIES UNTIL 630 AM CDT...

AT 538 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUNSET...OR 9 MILES SOUTH OF BOWIE...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOWIE...ALVORD...ST. JO...CHICO...FORESTBURG AND SUNSET.

LAT...LON 3344 9749 3343 9739 3336 9739 3329 9788
      3337 9792 3343 9792 3344 9796 3346 9797
      3390 9756 3392 9749
TIME...MOT...LOC 1038Z 244DEG 34KT 3342 9784

30
Local storm report, Mar 17, 6:15 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             4 NNE BRIDGEPORT        33.27N  97.74W
03/17/2016  E1.00 INCH       WISE               TX   TRAINED SPOTTER

            QUARTER HAIL 4 MILES NNE OF BRIDGEPORT (DELAYED REPORT)
Special weather statement, Mar 17, 6:16 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
616 AM CDT THU MAR 17 2016

TXZ092-171200-
COOKE TX-
616 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 700 AM CDT...

AT 615 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORESTBURG...OR 17 MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT 45
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA...RAY ROBERTS
PARK JOHNSON BRANCH AND VALLEY VIEW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 482 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3395 9695 3342 9694 3343 9748 3392 9748
      3383 9746 3382 9738 3388 9733 3386 9733
      3389 9731 3386 9726 3392 9721 3386 9717
      3376 9719 3372 9711 3382 9705 3385 9709
      3384 9703 3395 9700
TIME...MOT...LOC 1115Z 241DEG 38KT 3355 9744

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young36 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto62 min
Mar 17, 3:22 AM CDTSpecial Weather StatementFWDParker38 min
Mar 17, 3:30 AM CDTSevere Thunderstorm WarningFWDParker30 min
Mar 17, 3:54 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant66 min
Mar 17, 4:35 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant55 min
Mar 17, 4:41 AM CDTSpecial Weather StatementFWDWise49 min
Mar 17, 5:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman46 min
Mar 17, 5:19 AM CDTSpecial Weather StatementFWDJack, Wise41 min
Mar 17, 5:26 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise49 min
Mar 17, 5:38 AM CDTSpecial Weather StatementFWDMontague52 min
Mar 17, 5:43 AM CDTTornado WarningFWDParker21 min
Mar 17, 6:10 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min
Mar 17, 6:16 AM CDTSpecial Weather StatementFWDCooke44 min
Mar 17, 7:08 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant67 min
Mar 17, 7:45 AM CDTSpecial Weather StatementFWDWise45 min
Mar 17, 7:57 AM CDTSevere Thunderstorm WarningFWDWise63 min
Mar 17, 8:05 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant43 min
Mar 17, 8:35 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise40 min
Mar 17, 8:39 AM CDTSevere Thunderstorm WarningFWDLamar36 min
Mar 17, 9:06 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson39 min
Mar 17, 9:09 AM CDTSpecial Weather StatementFWDDenton51 min
Mar 17, 9:19 AM CDTSevere Thunderstorm WarningFWDGrayson26 min
Mar 17, 9:26 AM CDTSpecial Weather StatementFWDDenton49 min
Mar 17, 9:31 AM CDTSevere Thunderstorm WarningFWDFannin59 min
Mar 17, 9:32 AM CDTSevere Thunderstorm WarningFWDCollin, Denton31 min
Mar 17, 9:38 AM CDTSevere Thunderstorm WarningFWDDenton52 min
Mar 17, 9:43 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson62 min
Mar 17, 9:55 AM CDTSpecial Weather StatementFWDCooke35 min
Mar 17, 10:16 AM CDTSpecial Weather StatementFWDHunt44 min
Mar 17, 10:17 AM CDTSpecial Weather StatementFWDCollin43 min
Mar 17, 10:22 AM CDTSevere Thunderstorm WarningFWDCollin38 min
Mar 17, 10:28 AM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
Mar 17, 10:49 AM CDTSpecial Weather StatementFWDDelta, Hopkins41 min
Mar 17, 11:03 AM CDTSevere Thunderstorm WarningFWDCollin27 min
Mar 17, 11:09 AM CDTSevere Thunderstorm WarningFWDHopkins34 min
Mar 17, 11:44 AM CDTSpecial Weather StatementFWDHunt46 min
Mar 17, 11:50 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt40 min
Mar 17, 12:04 PM CDTSpecial Weather StatementFWDHenderson41 min
Mar 17, 12:29 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar46 min
Mar 17, 1:13 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.